# SDR SWAA2020032442643

- Difficulty date: March 19, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 49,537 hours, 29,408 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 193B RT FWD CORNER DELAMINATED AND SEVERAL SCREW HOLES ENLARGED.         REMOVED AND REPLACED WING TO BODY FAIRING PANEL 193B PER AMM 53-51-21.
